# SDR AALA2019030428009

- Difficulty date: February 27, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323ER
- Aircraft serial: 33538
- Aircraft time: 14,039 hours, 1,493 cycles
- System (JASC): 3810 · Potable Water System
- Part: Turnbuckle
- Part number: MS212518L
- Condition: Loose
- Location: Potable Water
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED AN UNUSUAL VIBRATION IN AFT OF AIRCRAFT AFTER TAKE OFF.   THE AIRCRAFT WAS GROUNDED.   MAINTENANCE FOUND THE AFT POTABLE WATER TANK VIBRATING WHILE THE ENGINES ARE RUNNING ABOVE IDLE DUE TO TURNBUCKLE CABLE ASSEMBLY LOOSE AND THE FOAM BLOCKS THAT SUPPORT THE TANK WITH THE TEE FITTING WERE OFF THE TANK CAUSUNG THE TANK TO VIBRATE. REINSTALLED THE FOAM BLOCKS AND ADJUSTED THE SUPPORT RING ASSEMBLY IAW AMM 38-11-01.
